|New to Reyataz/Epzicom ALT AST up
Aug 23, 2009
Hi, 8 years on Trizivir/Kaletra, switched 6 weeks ago, ALT went from 37 to 117, AST from 19 to 83, No Hep history, have had all my shots and boosters. Lipids are great now but do I have to choose between lipids and liver or am I just acclimating? Tommy
| Response from Dr. Henry
It would be unusual for Epzicom/Reyataz to cause isolated bump in transaminases when switching from Trizivir/Kaletra(usually see an increase in bilirubin). I would monitor further and if those elevations are sustained or go higher would look into other possible causes before concluding that it is a drug effect. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Should I Get Test For AIDS
- Burning Urethra After Fingering Worried I Have HIV
- Pain In Urethra After Anal Fingering Worried I Have
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- Testicular Pain After Unprotected Sex Without Ejaculation Worried I Have HIV
- White Discharge After Sensual Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.